# SDR DALA13068665642

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FLOOR SUPPORT BS 1470, LBL 16 FOUND CORRODED, FOUND OUT OF LIMITS.  REMOVED DAMAGE,  FABRICATED REPAIR AND INSTALLED IAW AMM 53-01-03-801.
